# SDR WX0A201710090001

- Difficulty date: October 6, 2017
- Submitted: October 9, 2017
- Operation: Air carrier
- Aircraft: N876GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53469
- Aircraft time: 39,758 hours, 25,927 cycles
- System (JASC): 3443 · Doppler System
- Part: Iru
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DUAL MAP FAILURE,  EMERGENCY DECLARED.  R & R THE NR 1 & 2 IRU.
